# SDR 2006UALA02000

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N374UA
- Make and model: Boeing 737322
- Aircraft serial: 24639
- Aircraft time: 47,985 hours, 33,285 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE APPROX STA 370 LT SIDE AT 0500 O'CLOCK POSITION.  MEASURES 2"X 1"X .0625". 2.5" FROM LAP JOINT.  MAJOR REPAIR: REMOVED DAMAGE AND FASTENERS. FABRICATED AND INSTALLED DOUBLER AND STRUCTURAL FILLERS PER SRM 53-00-01 FIG 201 REPAIR 31.
